×

zbMATH — the first resource for mathematics

Regions of stability for ill-posed convex programs. (English) Zbl 0482.90073

MSC:
90C25 Convex programming
90C31 Sensitivity, stability, parametric optimization
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] R. Abrams L. Kerzner: A simplified test for optimality. Journal of Optimization Theory and Applications. 25 (1978), 161-170. · Zbl 0352.90047 · doi:10.1007/BF00933262
[2] A. Ben-Israel A. Ben-Tal S. Zlobec: Optimality in Nonlinear Programming: A Feasible Directions Approach. Wiley-Interscience, New York 1981. · Zbl 0454.90043
[3] A. Ben-Israel A. Ben-Tal A. Charnes: Necessary and sufficient conditions for a Pareto-optimum in convex programming. Econometrica 45 (1977), 811 - 820. · Zbl 0367.90093 · doi:10.2307/1912673
[4] A. Ben-Israel T. N. E. Greville: Generalized Inverses: Theory and Applications. Wiley-Interscience, New York 1974. · Zbl 0305.15001
[5] B. Brosowski: On parametric linear optimization. Optimization and Operations Research, Springer Verlag Lecture Notes in Economics and Mathematical Systems No. 157(R. Henn, B. Korte and W. Oettli, editors), Berlin, 1978, pp. 37-44. · Zbl 0405.90072
[6] G. B. Dantzig J. Folkman N. Shapiro: On the continuity of the minimum set of a continuous function. Journal of Mathematical Analysis and Applications 17 (1967), 519-548. · Zbl 0153.49201 · doi:10.1016/0022-247X(67)90139-4
[7] I. I. Eremin N. N. Astafiev: Introduction to the Theory of Linear and Convex Programming. Nauka, Moscow, 1976.
[8] J. P. Evans F. J. Gould: Stability in nonlinear programming. Operations Research 18 (1970), 107-118. · Zbl 0232.90057 · doi:10.1287/opre.18.1.107
[9] A. V. Fiacco: Convergence properties of local solutions of sequences of mathematical programming problems in general spaces. Journal of Optimization Theory and Applications 13 (1974), 1-12. · Zbl 0255.90047 · doi:10.1007/BF00935606
[10] J. Gauvin J. W. Tolle: Differential stability in nonlinear programming. SlAM Journal on Control and Optimization 15 (1977), 294-311. · Zbl 0374.90062 · doi:10.1137/0315020
[11] H. J. Greenberg W. P. Pierskalla: Extensions of the Evans-Gould stability theorems for mathematical programs. Operations Research 20 (1972), 143-153. · Zbl 0244.90037 · doi:10.1287/opre.20.1.143
[12] J. Guddat: Stability in convex quadratic parametric prcgramming. Mathematische Operationsforschung und Statistik 7 (1976), 223 - 245. · Zbl 0352.90045 · doi:10.1080/02331887608801291
[13] W. Krabs: Stetige Abänderung der Daten bei nichtlinearer Optimierung und ihre Konsequenzen. Operations Research Verfahren XXV 1 (1977), 93-113. · Zbl 0401.90094
[14] B. Kummer: Global stability of optimization problems. Mathematische Operationsforschung und Statistik, series Optimization (1977). · Zbl 0376.90083 · doi:10.1080/02331937708842433
[15] O. Mangasarian: Nonlinear Programmirg. McGraw-Hill, New York, 1969.
[16] D. H. Martin: On the continuity of the maximum in parametric linear programming. Journal of Optimization Theory and Applications 17 (1975), 205-210. · Zbl 0298.90041 · doi:10.1007/BF00933875
[17] V. D. Mazurov: The solution of an ill-posed linear optimization problem under contradictory conditions. Supplement to Ekonomika i Matematičeskii Metody, Collection No. 3 (1972), 17-23.
[18] M. Z. Nashed (editor): Generalized Inverses and Applications. Academic Press, New York, 1976.
[19] F. Nožička J. Guddat H. Hollatz B. Bank: Theorie der linearen parametrische Optimierung. Akademie - Verlag, Berlin, 1974. · Zbl 0284.90053
[20] M. S. A. Osman: Qualitative analysis of basic notions in parametric convex programming, I. Aplikace Matematiky 22 (1977), 318-332. · Zbl 0383.90097 · eudml:15020
[21] M. S. A. Osman: Qualitative analysis of basic notions in parametric convex programming, II. Aplikace Matematiky 22 (1977), 333-348. · Zbl 0383.90098 · eudml:15021
[22] S. M. Robinson: A characterization of stability in linear programming. MRC Technical Report 1542, University of Wisconsin, Madison (1975).
[23] T. R. Rockafellar: Convex Analysis. Princeton University Press, 1970. · Zbl 0193.18401
[24] A. N. Tihonov V. Y. Arsenin: Solutions of Ill-Posed Problems. Winston, Washington D. C., 1977.
[25] A. C. Williams: Marginal values in linear programming. Journal of the Society of Industrial and Applied Mathematics 11 (1963), 82-94. · Zbl 0115.38102 · doi:10.1137/0111006
[26] H. Wolkowicz: Calculating the cone of directions of constacy. Journal of Optimization Theory and Applications 25 (1978), 451-457. · Zbl 0362.90132 · doi:10.1007/BF00932906
[27] S. Zlobec: Marginal values for arbitrarily perturbed convex programs. Glasnik Matematički (1982) · Zbl 0505.90066
[28] S. Zlobec A. Ben-Israel: Perturbed convex programs: continuity of optimal solutions and optimal values. Operations Research Verfahren XXXI 1 (1979), 737-749. · Zbl 0405.90071
[29] S. Zlobec A. Ben-Israel: Duality in convex programming: a linearization approach. Mathematische Operationsforschung und Statistik, series Optimization 10 (1979), 171 - 178. · Zbl 0427.90071 · doi:10.1080/02331937908842560
[30] S. Zlobec B. Craven: Stabilization and determination of the set of minimal binding constraints in convex programming. Mathematische Operationsforschung und Statistik, series Optimization 12 (1981), 203-220, · Zbl 0516.90066 · doi:10.1080/02331938108842721
[31] S. Zlobec R. Gardner A. Ben-Israel: Regions of stability for arbitrarily perturbed convex programs. In Mathematical Programming with Data Perturbations I (A. V. Fiacco, M. Dekker, New York, 1982, 69-89. · Zbl 0494.49027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.